# SDR IPXA2014011301288

- Difficulty date: January 3, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 15,910 hours, 10,720 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545790
- Condition: Damaged
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C8 INSPECTION, MAIN CABIN FLOORBOARD 232XSF90 IS DAMAGED.  FABRICATED NEW FLOORBOARD IAW SREO B757-5320-9692-H.
